JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Entire Functions and Their Derivatives Share Two Finite Sets
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 49, Issue 3,  2009, pp.473-481
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2009.49.3.473
 Title & Authors
Entire Functions and Their Derivatives Share Two Finite Sets
Meng, Chao; Hu, Pei-Chu;
  PDF(new window)
 Abstract
In this paper, we study the uniqueness of entire functions and prove the following theorem. Let n( 5), k be positive integers, and let
 Keywords
entire function;share set;uniqueness;
 Language
English
 Cited by
 References
1.
A. Banerjee, On uniqueness of meromorphic functions when two differential monomials share one value, Bull. Korean Math. Soc., 44(2007), 607-622. crossref(new window)

2.
A. Banerjee, Meromorphic functions sharing one value, Int. J. Math. Math. Sci., 22(2005), 3587-3598.

3.
M. L. Fang, Entire functions and their derivatives share two finite sets, Bull. Malaysian Math. Sc. Soc., 24(2001), 7-16.

4.
F. Gross, Factorization of meromorphic functions and some open problems, Lecture Notes in Math. 599, Springer, Berlin, 1977.

5.
W. K. Hayman, Meromorphic Functions, Clarendon, Oxford, 1964.

6.
I. Lahiri, Weighted sharing and uniqueness of meromorphic functions, Nagoya Math. J., 161(2001), 193-206.

7.
I. Lahiri, Weighted value sharing and uniqueness of meromorphic functions, Complex Variables Theory Appl., 46(2001), 241-253. crossref(new window)

8.
C. C. Yang, On deficiencies of di erential polynomials, Math. Z., 125(1972), 107-112. crossref(new window)

9.
L. Yang, Value Distribution Theory, Springer-Verlag, Berlin, 1993.

10.
H. X. Yi, On the uniqueness of meromorphic functions and a problem of Gross, Science in China, 24(1994), 457-466.

11.
H. X. Yi, Meromorphic functions that share one or two values, Complex Variables Theory Appl., 28(1995), 1-11. crossref(new window)